# SDR SWIA200616939

- Difficulty date: August 6, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 12,642 hours, 11,165 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING NEAR LAVATORY INOP.  REPLACED LIGHT REF CRJ MM CH. 33.  OPERATIONAL CHECKS GOOD.
